# SDR GUUA94927081309B

- Difficulty date: August 13, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,083 hours, 33,713 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 12961003131
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT ELEVATOR TRIM TAB INBD CONTROL HORN EXFOLIATED.  REPLACED LT ELEVATOR TRIM TAB ASSY.
